{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,15]],"date-time":"2026-10-15T20:33:49Z","timestamp":1792096429756,"version":"4.4.0"},"reference-count":10,"publisher":"Elsevier BV","license":[{"start":{"date-parts":[[2017,8,1]],"date-time":"2017-08-01T00:00:00Z","timestamp":1501545600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/tdm\/userlicense\/1.0\/"},{"start":{"date-parts":[[2017,8,1]],"date-time":"2017-08-01T00:00:00Z","timestamp":1501545600000},"content-version":"tdm","delay-in-days":0,"URL":"https:\/\/www.elsevier.com\/legal\/tdmrep-license"}],"content-domain":{"domain":["clinicalkey.com","clinicalkey.com.au","clinicalkey.es","clinicalkey.fr","clinicalkey.jp","elsevier.com","sciencedirect.com"],"crossmark-restriction":true},"short-container-title":["Asian Journal of Psychiatry"],"published-print":{"date-parts":[[2017,8]]},"DOI":"10.1016\/j.ajp.2017.05.015","type":"journal-article","created":{"date-parts":[[2017,5,20]],"date-time":"2017-05-20T19:02:11Z","timestamp":1495306931000},"page":"175-176","update-policy":"https:\/\/doi.org\/10.1016\/elsevier_cm_policy","source":"Crossref","is-referenced-by-count":16,"special_numbering":"C","title":["DRESS syndrome: Addressing the drug hypersensitivity syndrome on combination of Sodium Valproate and Olanzapine"],"prefix":"10.1016","volume":"28","author":[{"given":"Venkatalakshmi","family":"Penchilaiya","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Pooja Patnaik","family":"Kuppili","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"K.","family":"Preeti","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Balaji","family":"Bharadwaj","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"78","reference":[{"key":"10.1016\/j.ajp.2017.05.015_bib0005","doi-asserted-by":"crossref","first-page":"2181","DOI":"10.1007\/s00296-010-1463-9","article-title":"DRESS syndrome with fatal results induced by sodium valproate in a patient with brucellosis and a positive cytoplasmic antineutrophilic cytoplasmic antibody test result","volume":"32","author":"Albayrak","year":"2012","journal-title":"Rheumatol Int"},{"key":"10.1016\/j.ajp.2017.05.015_bib0010","first-page":"39","article-title":"An unusual case of DRESS syndrome","volume":"3","author":"Ben-Ari","year":"2008","journal-title":"J. Dermatol. Case Rep."},{"key":"10.1016\/j.ajp.2017.05.015_bib0015","doi-asserted-by":"crossref","first-page":"250","DOI":"10.1016\/S1085-5629(96)80038-1","article-title":"Drug-induced pseudolymphoma and drug hypersensitivity syndrome (Drug Rash with Eosinophilia and Systemic Symptoms: DRESS)","volume":"15","author":"Bocquet","year":"1996","journal-title":"Semin. Gutan. Med. Surg."},{"key":"10.1016\/j.ajp.2017.05.015_bib0020","doi-asserted-by":"crossref","first-page":"787","DOI":"10.1016\/j.mayocp.2016.03.006","article-title":"Management of psychotropic drug-induced DRESS syndrome: a systematic review","volume":"91","author":"Bommersbach","year":"2016","journal-title":"Mayo Clin. Proc."},{"key":"10.1016\/j.ajp.2017.05.015_bib0025","doi-asserted-by":"crossref","first-page":"588","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub","year":"2011","journal-title":"Am. J. Med."},{"key":"10.1016\/j.ajp.2017.05.015_bib0030","doi-asserted-by":"crossref","first-page":"141","DOI":"10.1111\/j.1600-0536.1999.tb06105.x","article-title":"Hypersensitivity syndrome due to 2 anticonvulsant drugs","volume":"41","author":"Conilleau","year":"1999","journal-title":"Contact Dermatitis"},{"key":"10.1016\/j.ajp.2017.05.015_bib0035","doi-asserted-by":"crossref","first-page":"1018","DOI":"10.1111\/j.1365-2133.2003.05584.x","article-title":"A 6-month prospective survey of cutaneous drug reactions in a hospital setting","volume":"149","author":"Fiszenson-Albala","year":"2003","journal-title":"Br. J. Dermatol."},{"key":"10.1016\/j.ajp.2017.05.015_bib0040","doi-asserted-by":"crossref","first-page":"609","DOI":"10.1111\/j.1365-2133.2006.07704.x","article-title":"Variability in the clinical pattern of cutaneous side-effects of drugs with systemic symptoms: does a DRESS syndrome really exist?","volume":"156","author":"Kardaun","year":"2007","journal-title":"Br. J. Dermatol."},{"key":"10.1016\/j.ajp.2017.05.015_bib0045","doi-asserted-by":"crossref","first-page":"156","DOI":"10.1097\/00000441-200102000-00008","article-title":"A case report of olanzapine-induced hypersensitivity syndrome","volume":"321","author":"Raz","year":"2001","journal-title":"Am. J. Med."},{"key":"10.1016\/j.ajp.2017.05.015_bib0050","doi-asserted-by":"crossref","first-page":"559","DOI":"10.5811\/westjem.2010.11.2077","article-title":"Drug rash with eosinophilia and systemic symptoms: two emergency department cases","volume":"12","author":"Tsyrulnik","year":"2011","journal-title":"West. J. Emerg. Med."}],"container-title":["Asian Journal of Psychiatry"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1876201817303325?httpAccept=text\/xml","content-type":"text\/xml","content-version":"vor","intended-application":"text-mining"},{"URL":"https:\/\/api.elsevier.com\/content\/article\/PII:S1876201817303325?httpAccept=text\/plain","content-type":"text\/plain","content-version":"vor","intended-application":"text-mining"}],"deposited":{"date-parts":[[2025,10,29]],"date-time":"2025-10-29T16:29:19Z","timestamp":1761755359000},"score":1,"resource":{"primary":{"URL":"https:\/\/linkinghub.elsevier.com\/retrieve\/pii\/S1876201817303325"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2017,8]]},"references-count":10,"alternative-id":["S1876201817303325"],"URL":"https:\/\/doi.org\/10.1016\/j.ajp.2017.05.015","relation":{},"ISSN":["1876-2018"],"issn-type":[{"value":"1876-2018","type":"print"}],"subject":[],"published":{"date-parts":[[2017,8]]},"assertion":[{"value":"Elsevier","name":"publisher","label":"This article is maintained by"},{"value":"DRESS syndrome: Addressing the drug hypersensitivity syndrome on combination of Sodium Valproate and Olanzapine","name":"articletitle","label":"Article Title"},{"value":"Asian Journal of Psychiatry","name":"journaltitle","label":"Journal Title"},{"value":"https:\/\/doi.org\/10.1016\/j.ajp.2017.05.015","name":"articlelink","label":"CrossRef DOI link to publisher maintained version"},{"value":"simple-article","name":"content_type","label":"Content Type"},{"value":"\u00a9 2017 Elsevier B.V. All rights reserved.","name":"copyright","label":"Copyright"}]}}